Archived Edition Vol. 10, No. 4, 1984

Editors: D.G. Bourgin (Houston), J. Hausen (Houston), G.G. Johnson (Houston), B. Jóhnson (Nashville), J.W. Neuberger (Emory), B.H. Neumann (Australian National University)
Managing Editor: A. Lelek (Houston)
Associate Managing Editor: J.A. Johnson

Houston Journal of Mathematics


W. D. Collins, E. J. Vought
Continuum Chainability and Monotone Decompositions in Certain Classes of Unicoherent Continua, pp. 457-465.

Henry Clay Fickle
Knots, Z-Homology 3-Spheres and Contractible 4-Manifolds, pp. 467-493.

R. A. Heeg
A Theorem on Central Fixed Jordan Rings, pp. 495-501.

M. E. Huss
The Lattice of Lattice Ordered Subgroups of a Lattice Ordered Group, pp. 503-505.

Judy Kennedy
More on a Weaker Form of Countable Dense Homogeneity, pp. 507-524.

James Kuzmanovich, Mark L. Teply
Semihereditary Monoid Rings, pp. 525-534.

Claudio Morales
Existence Theorems for Demicontinuous Accretive Operators in Banach Spaces, pp. 535-543.

William C. Nemitz
Extensions of Brouwerian Semilattices, pp. 545-558.

Martha Smith
Eigenvectors of Automorphisms of Polynomial Rings in Two Variables, pp. 559-573.

John Tiller
Convex Continuous Lattices, pp. 575-583.

Philip C. Tonne
A Simple Closed Curve on a Hemisphere, p. 585.

L. E. Whitaker
A Countably Compact Extension Using Cores of Maximal Binding Families, pp. 587-591.

D. Wilken, R. Hornblower
On the Support Points of Close-to-Convex Functions, pp. 593-599.